Journal of Applied Mathematics and Physics

Vol.6 No.1(2018), Paper ID 81778, 17 pages

DOI:10.4236/jamp.2018.61014

 

A Mean-Field Stochastic Maximum Principle for Optimal Control of Forward-Backward Stochastic Differential Equations with Jumps via Malliavin Calculus

 

Qing Zhou, Yong Ren

 

School of Science, Beijing University of Posts and Telecommunications, Beijing, China
Department of Mathematics, Anhui Normal University, Wuhu, China

 

Copyright © 2018 Qing Zhou, Yong Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhou, Q. and Ren, Y. (2018) A Mean-Field Stochastic Maximum Principle for Optimal Control of Forward-Backward Stochastic Differential Equations with Jumps via Malliavin Calculus. Journal of Applied Mathematics and Physics, 6, 138-154. doi: 10.4236/jamp.2018.61014.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.